# SDR AALA202303206238

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 59,898 hours, 25,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR GIRT BAR BRACKET LOOSE. SECURED GIRT BAR RETAINING CLIPS PER AMM 25-66-01.
